# SDR SWAA022522

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 58,664 hours, 30,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6544625
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED HYDRAULIC HOSE TO NLG LOCK ACTUATOR PER MM.
